# SDR VTZA98377

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- System (JASC): 2910 · Hydraulic System, Main
- Part: Lines
- Part number: 137311D1451
- Condition: Chafed
- Location: Fuselage
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

JFK/IAD - FLT 6473 - DURING DESCENT ON 11-22-98 AT 1440 HOURS, AIRCRAFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS LOST ALL HYDRAULIC PRESSURE AND CREW HAD TO PUMP GEAR DOWN.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TWO HYDRAULIC LINES THAT WERE CHAFED.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  OPERATOR CONTROL NR 99ZZZX573.  (X)
